# SDR ASMF200605016

- Difficulty date: May 27, 2006
- Submitted: May 29, 2006
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 49,713 hours, 31,131 cycles
- Engine: Pwa JT8D219
- Engine time: 45,929 hours, 28,402 cycles
- System (JASC): 7412 · Exciter
- Part: Igniter Box
- Part number: 103538754
- Part serial: 092237
- Condition: Failed
- Location: Rt Engine
- Part time: 1,982 hours, 1,121 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO CAPTAIN REPORTED THAT DURING TAXIING AND AFTER TWO RIGHT ENGINE STARTING ATTEMPTS, EGT'S DID NOT INCREASE, PERCEIVING STRONG FUEL ODOR.  AT PLATFORM, IGNITER BOX WAS REPLACED IAW MM 74-10-01, TESTED CORRECT IAW MM 74-00-00.
